2019
Том 71
№ 5

All Issues

Dobrynskii V. A.

Articles: 3
Brief Communications (Russian)

On the structure of the set of nonwandering points of a pair of coupled quadratic maps

Dobrynskii V. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 12. - pp. 1704–1709

In the plane of parameters, we indicate values for which plane endomorphisms constructed by coupling two identical one-dimensional unimodal quadratic maps have an absorbing domain that contains an attractor and a nontrivial invariant subset of the set of nonwandering points.

Brief Communications (Russian)

On synchronization of symmetrically perturbed systems with quadratic nonlinearity

Dobrynskii V. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 11. - pp. 1569–1573

We establish several synchronization conditions for the dynamics of symmetrically perturbed systems with quadratic nonlinearity.

Article (Ukrainian)

Dynamics of systems with a cooperative effect

Dobrynskii V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 971–973